# SDR UALA2008122206959

- Difficulty date: December 20, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,616 hours, 12,338 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EEL PATH LIGHTS INOP RT AISLE ROWS 27-34.  REPLACED BATTERY AND BATTERY CHARGER ASSY AT ROW 32JK, NO HELP.  HAND OVER HAND OF WIRE FROM POWER SUPPLY TO SEAT 34 CHECKS OK.  THIS POWER SUPPLY IS NOT LABELED AND MAY BE DISCREPANT.  REPLACED POWER SUPPLY M99080 AGAIN AND LIGHTS OP OK.
